Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Convergence properties of some nonlinear sequence transformations
HTML articles powered by AMS MathViewer

by Avram Sidi PDF
Math. Comp. 33 (1979), 315-326 Request permission


The nonlinear transformations to accelerate the convergence of sequences due to Levin are considered and bounds on the errors are derived. Convergence theorems for oscillatory and some monotone sequences are proved.
  • David Levin, Development of non-linear transformations of improving convergence of sequences, Internat. J. Comput. Math. 3 (1973), 371–388. MR 359261, DOI 10.1080/00207167308803075
  • D. LEVIN & A. SIDI (1975), "Two new classes of non-linear transformations for accelerating the convergence of infinite integrals and series." (Submitted.) A. SIDI (1977), Ph.D. Thesis, Tel Aviv University. (Hebrew) I. M. LONGMAN (1973), "On the generation of rational approximations for Laplace transform inversion with an application to viscoelasticity," SIAM J. Appl. Math., v. 24, pp. 429-440.
  • M. Blakemore, G. A. Evans, and John Hyslop, Comparison of some methods for evaluating infinite range oscillatory integrals, J. Comput. Phys. 22 (1976), no. 3, 352–376. MR 455300, DOI 10.1016/0021-9991(76)90054-1
  • R. E. POWELL & S. M. SHAH (1972), Summability Theory and its Applications, Van Nostrand Reinhold Co., London.
Similar Articles
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Math. Comp. 33 (1979), 315-326
  • MSC: Primary 65B10; Secondary 40A05, 41A25
  • DOI:
  • MathSciNet review: 514827